# SDR RAIA201111160008

- Difficulty date: November 16, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145855
- Aircraft time: 18,257 hours, 17,218 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE LT BOTTOM FOREMOST SEAT TRACK HAS CORROSION.  MAINTENANCE REMOVED THE CORROSION AND FOUND THE SEAT TRACK WITHIN LIMITS.
